Second-order bifurcation of limit cycles from a quadratic reversible center
MetadataShow full metadata
This article concerns the bifurcation of limit cycles from a quadratic integrable and non-Hamiltonian system. By using the averaging theory, we show that under any small quadratic homogeneous perturbation, there is at most one limit cycle for the first order bifurcation and two for the second-order bifurcation arising from the period annulus of the unperturbed system, respectively. Moreover, in each case the upper bound is sharp.
CitationPeng, L., & Huang, B. (2017). Second-order bifurcation of limit cycles from a quadratic reversible center. Electronic Journal of Differential Equations, 2017(89), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.